# SDR SWAA2013082319457

- Difficulty date: August 18, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N742SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29278
- Aircraft time: 52,381 hours, 31,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6546434
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OTBD AFT FLAP INBD AFT CORNER DELAMINATED.  REPAIRED AFT FLAP IAW SRM & MM.
